# SDR JIKA11092101

- Difficulty date: September 16, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- Aircraft time: 27,097 hours, 32,225 cycles
- Engine: Garrtt TPE33111U
- Engine time: 17,960 hours, 17,584 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Shorted
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

EN ROUTE TO IDA THE PILOT REPORTED THAT THE RIGHT ENGINE OIL TEMP WAS EXTREMELY HIGH READING AT THE RED LINE.  THE PILOT PERFORMED A PRECAUTIONARY SHUT DOWN OF THE RIGHT ENGINE FOLLOWING THE EMERGENCY PROCEDURES CHECKLIST.  THE PILOT DECLARED AN EMERGENCY AND LANDED AT IDA WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE RIGHT ENGINE AND FOUND THE OIL TEMP SENSOR WIRES SHORTING TO GROUND CAUSING A FALSE INDICATION OF HIGH OIL TEMP.  THE OIL TEMP SENSOR WIRES WERE REPAIRED, THE OIL TEMP INDICATOR FUNCTIONED NORMALLY ON GROUND RUN UP.
